MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.79259

Медицинская библиотека · Cureus · 2025

Immediate Hypersensitivity Reaction to Pheniramine in a Case of Multiple Drug Hypersensitivity Syndrome.

Dik Susamber, Özden Güzin, Cevirme Leyla, Erkoc Merve, Basir Hakan

Клинический случайСтатьяПеревод в очереди

Аннотация

Multiple drug hypersensitivity syndrome (MDHS) is a rare condition characterized by hypersensitivity reactions to at least two chemically unrelated drugs. While non-steroidal anti-inflammatory drugs and antibiotics are the most commonly implicated agents, hypersensitivity to antihistamines is extremely rare. A comprehensive approach, including detailed patient history, skin testing, and drug provocation tests, is essential for the accurate diagnosis and management of MDHS, particularly in patients with multiple drug reactions. When evaluating MDHS, antihistamines should also be considered as potential culprits if suggested by the patient's history. Here, we aimed to present a case of a patient who reported allergic reactions following the administration of diclofenac sodium, paracetamol, COVID-19 mRNA vaccine, clarithromycin, and pheniramine hydrogen maleate. Based on the skin and provocation tests we performed, the patient was diagnosed with multiple drug hypersensitivity along with pheniramine allergy.

Для цитирования: Dik Susamber, Özden Güzin, Cevirme Leyla, Erkoc Merve, Basir Hakan. Immediate Hypersensitivity Reaction to Pheniramine in a Case of Multiple Drug Hypersensitivity Syndrome.. Cureus. 2025. DOI: 10.7759/cureus.79259.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.